Tohoku Mathematical Journal

Varieties whose surface sections are elliptic

Harry D'Souza and Maria Lucia Fania

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 42, Number 4 (1990), 457-474.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178227570

Digital Object Identifier
doi:10.2748/tmj/1178227570

Mathematical Reviews number (MathSciNet)
MR1076172

Zentralblatt MATH identifier
0716.14022

Subjects
Primary: 14J40: $n$-folds ($n > 4$)
Secondary: 14J30: $3$-folds [See also 32Q25]

Citation

D'Souza, Harry; Fania, Maria Lucia. Varieties whose surface sections are elliptic. Tohoku Math. J. (2) 42 (1990), no. 4, 457--474. doi:10.2748/tmj/1178227570. https://projecteuclid.org/euclid.tmj/1178227570


Export citation

References

  • [1] L. BADESCU, On ample divisors, II, Proceedings of the Week of Algebraic Geometry, Bucarest, 1980, Teubner, Leipzig, 1981, 12-32.
  • [2] H. D'SouzA, Threefolds whose hyperplane sections are elliptic surfaces, Pacific J. Math. 134(1988), 57-78.
  • [3] M. L. FANIA, Extension of modifications of ample divisors on fourfolds, J. Math. Soc. Japan 36 (1984), 107-120.
  • [4] M. L. FANIA, Extension of modifications of ample divisors on fourfolds: II, J. Math. Soc. Japan 3 (1986), 285-294.
  • [5] T. FUJITA, On the structure of polarized varieties with zl-genera zero, J. Fac. Sci. Univ. Tokyo Sect IA Math. 22 (1975), 103-115.
  • [6] T. FUJITA, On the hyperplane section principle of Lefschetz, J. Math. Soc. Japan 32(1980), 153-169
  • [7] T. FUJITA, On polarized varieties of small J-genera, Tohoku Math. J. 34 (1982), 319-341
  • [8] T. FUJITA, On the structure of polarized manifolds with total deficiency one, I, II, III, J. Math. Soc Japan 32 (1980), 709-725; 33 (1981), 415-434; 36 (1984), 75-89.
  • [9] T. FUJITA, On polarized manifolds whose adjoint bundles are not semipositive, Advanced Study i Pure Math. 10 (1987), 167-178.
  • [10] A. GROTHENDIECK, Elements de geometric algebrique, Publ. I. H. E. S. 4 (1960), 8 (1961)
  • [11] R. HARTSHORNE, Algebraic Geometry, Springer-Verlag, Berlin-Heidelberg-New York, 1977
  • [12] H. HIRONAKA, Smoothing of algebraic cycles of small dimensions, Amer. J. Math. 90 (1968), 1-54
  • [13] P. IONESCU, Generalized adjunction and applications, Math. Proc. Cambridge Philos. Soc. 99 (1986), 457-472.
  • [14] K. KODAIRA, On compact analytic surfaces II, Ann. of Math. 77 (1963), 563-623
  • [15] S. MORI, Threefolds whose canonical bundle is not numerically effective, Ann. of Math. 116 (1982), 133-176.
  • [16] S. NAKANO, On the inverseof monoidal transformations, Publ. Res. Inst. Math. Sci. 6 (1971), 483-501
  • [17] A. J. SOMMESE, On the minimality of hyperplane sections of projective threefolds, J. Reine Angew Math. 329(1981), 16-41.
  • [18] A. J. SOMMESE, On the configurations of --2 rational curves on hyperplane sections of projectiv threefolds. In: Classifications of algebraic and analyticmanifolds.Progr. Math. 39 (1980), 465-497.
  • [19] A. J. SOMMESE, On the adjunction theoretic structure of projective varieties. Proc. of Complex Analysi and Algebraic Geometry Conference, ed. by H. Grauert, Gttingen, 1985 Lecture Notes in Math. 1194, Springer-Verlag, Berlin-Heidelberg-New York, (1986), 175-213.
  • [20] A. J. SOMMESE AND A. VAN DE VEN, On the adjunction mapping, Math. Ann. 278 (1987), 593-603